Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 9, 2009, 8:56 PM CDT for 4 counties in Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2009, 8:56 PM CDT (01:56 UTC)
- Expired
- Apr 9, 2009, 9:18 PM CDT
- In force
- 22 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Garland County, AR, Montgomery County, AR, Perry County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 7:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 100156
TORLZK
ARC051-097-105-149-100245-
/O.NEW.KLZK.TO.W.0013.090410T0156Z-090410T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS
SOUTHWESTERN PERRY COUNTY IN CENTRAL ARKANSAS
SOUTHERN YELL COUNTY IN CENTRAL ARKANSAS
NORTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS
* UNTIL 945 PM CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
SOUTHWEST OF ALY...MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
ALY AROUND 905 PM CDT...
HOLLIS AROUND 930 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
&&
LAT...LON 3474 9377 3474 9374 3475 9373 3475 9371
3477 9370 3498 9312 3486 9306 3478 9307
3478 9303 3475 9301 3457 9370
TIME...MOT...LOC 0157Z 248DEG 41KT 3471 9356
$$
572 follow-up statements
000
WWUS54 KLZK 100208
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT THU APR 9 2009
ARC051-097-105-149-100245-
/O.CON.KLZK.TO.W.0013.000000T0000Z-090410T0245Z/
MONTGOMERY AR-GARLAND AR-PERRY AR-YELL AR-
908 PM CDT THU APR 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTH
CENTRAL YELL...SOUTHWESTERN PERRY...NORTHWESTERN GARLAND AND EXTREME
NORTHEASTERN MONTGOMERY COUNTIES...
AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF
ONYX...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS.
LAT...LON 3498 9312 3487 9306 3478 9307 3478 9303
3476 9302 3473 9310 3467 9339 3475 9343
3478 9348 3485 9348
TIME...MOT...LOC 0208Z 248DEG 41KT 3475 9342
$$
57000
WWUS54 KLZK 100218
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 PM CDT THU APR 9 2009
ARC051-097-105-149-100227-
/O.CAN.KLZK.TO.W.0013.000000T0000Z-090410T0245Z/
MONTGOMERY AR-GARLAND AR-PERRY AR-YELL AR-
918 PM CDT THU APR 9 2009
...THE TORNADO WARNING FOR SOUTH CENTRAL YELL...SOUTHWESTERN PERRY...
NORTHWESTERN GARLAND AND EXTREME NORTHEASTERN MONTGOMERY COUNTIES IS
CANCELLED...
THE STORM HAS WEAKENED...AND IS NO LONGER SHOWING STRONG ROTATION.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS.
LAT...LON 3498 9312 3487 9306 3478 9307 3478 9303
3476 9302 3473 9310 3467 9339 3475 9343
3478 9348 3485 9348
TIME...MOT...LOC 0217Z 248DEG 41KT 3478 9331
$$
57What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:21 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 9, 6:21 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 621 PM CDT THU APR 9 2009 .AVIATION... THUNDERSTORMS ASSOCIATED WITH DRY LINE AND COLD FRONT WILL MOVE INTO THE WEST SHORTLY. HAVE TRIED TO TIME CONVECTION AT THE TERMINALS...WITH MVFR TO IFR CONDITIONS AND GUSTY WINDS. BEHIND THE FRONT...WINDS WILL SWITCH TO THE WEST/NORTHWEST. UPPER LOW WILL MOVE OVER NORTHERN ARKANSAS DURING THE MORNING ON FRIDAY...WITH RAIN CHANCES CONTINUING. MVFR CONDITIONS WILL CONTINUE THROUGH THE MORNING...BUT WILL BEGIN BREAKING UP OVER THE FOUR SOUTHERN SITES BY MID DAY. && .PREV DISCUSSION... /ISSUED 224 PM CDT THU APR 9 2009/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...AND SEVERE POTENTIAL...IN FIRST TO SECOND PERIOD...AS THE STORM MOVES THROUGH. THEN NEXT CHANCE OF CONVECTION...POSSIBLE SEVERE...LATE IN THE WEEKEND. WINDS WILL STAY UP WITH A LAKE WIND ADVISORY AT LEAST THROUGH TONIGHT. LIGHT CONVECTION HAS BEEN MOVING ACROSS MUCH OF WEST AND NORTHERN AR THIS MORNING INTO THE AFTERNOON. RAIN AMOUNTS HAVE BEEN JUST A FEW TENTHS. NOT SEEN MUCH PAST I30 TO 167 AND TO THE EAST. WARM FRONT WAS LIFTED A BIT MORE NORTH TO NEAR THE AR AND MO STATE LINE...WITH IMPROVING MOISTURE FLUX OVER THE STATE. EARLY THIS AFTERNOON TO EVENING...BETTER FOCUS OF SEVERE STORMS WILL BE OUT WEST...UNTIL THE UPPER DYNAMICS MOVE ACROSS AR LATER THIS EVENING TO MIDNIGHT. LOW LEVEL MOISTURE INFLUX AND JET FOCUS OVER EASTERN OK AND NORTHWEST AR AT THIS TIME...AND EXPECT THIS TO GRADUALLY SHIFT EAST. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT WILL START WITH HIGH POPS AND SEVERE MENTION IN FORECAST WITH EXPECTED TRENDS. QUITE A HOT AND DRY ATMOSPHERE BEHIND THE DRY LINE OVER NORTHEAST TEXAS...AND AREAS TO EAST WHERE MOISTURE FLUX AND DYNAMICS CAN MERGE WILL HAVE A GOOD CHANCE OF SEVERE STORMS. WIND PROFILES WILL BE MORE FAVORABLE A BIT FARTHER NORTH OVER EASTERN OK INITIALLY...THEN PROGRESSING INTO AR THIS EVENING. ALL SEVERE HAZARDS WILL BE POSSIBLE WITH WIND...HAIL AND ISOLATED TORNADOES. MODELS ARE CLOSE WITH TIMING OF THE LOW ACROSS NW AR TO SOUTHERN MO AROUND 04Z TO 12Z...WITH THE COLD FRONT OVER WESTERN AR AT 06Z...THEN OVER EASTERN AR AT 12Z. FRIDAY MORNING THE LOW WILL BE MOVING NORTHEAST...WITH LINGERING CLOUDS AND PRECIP OVER NORTH TO PARTS OF CENTRAL AR...THEN ENDING IN THE AFTERNOON. DRY AND COOL FRIDAY NIGHT AND SATURDAY...WITH A BIT COOLER THAN NORMAL VALUES. THEN LATE SATURDAY AND ON SUNDAY...THE NEXT STORM SYSTEM AFFECTS AR WITH THE CONTINUING ACTIVE SOUTHERN STREAM. ISOLATED STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE. MODELS ARE COMING IN WITH ELEVATED QPF...EVEN WITH THE SPEED EXPECTED. THE TIMING OF THIS SYSTEM WILL CHANGE SOME WITH LATER MODELS. LONG TERM...MONDAY THROUGH THURSDAY THE UPPER LOW WILL BE CONTINUING ACROSS NORTH ARKANSAS TO BEGIN THE PERIOD. THIS LOW WILL MOVE THROUGH THE GREAT LAKES TUESDAY AS AN UPPER RIDGE MOVES INTO THE PLAINS. THE UPPER RIDGE WILL MOVE TO THE MISSISSIPPI RIVER WEDNESDAY AS A TROUGH DIGS INTO THE NORTHWEST U.S. A CLOSED LOW WILL MOVE EAST ACROSS THE NORTHERN GREAT LAKES THURSDAY. THE ASSOCIATED SURFACE LOW WILL MOVE NORTH OF ARKANSAS MONDAY. WILL KEEP LIKELY POPS IN FOR MONDAY MORNING WITH THE UPPER LOW. PRECIPITATION SHOULD DISSIPATE SOUTH TO NORTH AS THE LOW PULLS AWAY. HIGH PRESSURE AND DRIER AIR MOVE IN FOR TUESDAY. THERE WILL BE INCREASING MOISTURE OVER THE AREA WEDNESDAY AS LOW PRESSURE APPROACHES FROM THE WEST AGAIN. PRECIPITATION CHANCES WILL INCREASE WEDNESDAY NIGHT AND DECREASE THURSDAY. NEAR NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...58
Hazardous weather outlook, Apr 9, 4:05 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 405 PM CDT THU APR 9 2009 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 405 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING STORM SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS TO THE STATE THIS AFTERNOON INTO THE OVERNIGHT HOURS...WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS. A COLD FRONT ACROSS CENTRAL OKLAHOMA THIS AFTERNOON WILL CONTINUE TO MOVE EAST DURING THE EVENING HOURS. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT. DUE TO THE ENERGY WITH THE SYSTEM...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. THE BEST CHANCE OF SEVERE WEATHER WILL BE ACROSS THE WESTERN HALF OF THE STATE...AS MUCH OF THE INSTABILITY WILL BE LOST WITH SUNSET APPROACHING. HOWEVER...EVEN ACROSS EASTERN ARKANSAS...LARGE HAIL AND DAMAGING WINDS REMAIN CONCERNS THROUGH THE LATE EVENING AND OVERNIGHT HOURS. DUE TO THE STRONG WINDS ASSOCIATED WITH THIS FRONT...A LAKE WIND ADVISORY IS IN EFFECT THROUGH THE EVENING HOURS...WITH WIND SPEEDS OF 15 TO 25 MPH COMMON...WITH GUSTS TO 30 MPH. THE FRONT WILL MOVE THROUGH THE STATE AND BE EAST OF THE MISSISSIPPI RIVER JUST AFTER SUNRISE FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAINFALL WILL CONTINUE ACROSS THE NORTH OF FRIDAY...AS THE UPPER LOW ASSOCIATED WITH THE SYSTEM MOVES ACROSS THE STATE. THE NEXT STORM SYSTEM WILL ARRIVE FROM THE SOUTHERN PLAINS EASTER SUNDAY...AND CONTINUE INTO MONDAY. THERE ARE MANY FACTORS THAT NEED TO COMBINE TO PRODUCE SEVERE WEATHER...AND THE SEVERE WEATHER POTENTIAL WILL CONTINUE TO BE MONITORED AS NEW DATA BECOMES AVAILABLE. HEAVY RAIN WILL ALSO BE A POSSIBILITY WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Local storm report, Apr 9, 8:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
812 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO MENA 34.58N 94.24W
04/09/2009 POLK AR LAW ENFORCEMENT
CONFIRMED TORNADO IN THE CITY LIMITS OF MENA MOVING WEST
TO EAST FROM HIGHWAY 8 WEST OF TOWN. REPORTS OF HOUSE
DAMAGED WITH WINDOWS BLOWN OUT...TREES DOWN AND POWER
OUTAGES.
&&
58Local storm report, Apr 9, 8:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 4 W MENA 34.58N 94.31W
04/09/2009 POLK AR LAW ENFORCEMENT
TREES DOWN ON HWY 8...WEST OF MENA
0800 PM HAIL 1 N MENA 34.59N 94.24W
04/09/2009 E1.75 INCH POLK AR EMERGENCY MNGR
0802 PM HAIL 2 SE MENA 34.56N 94.21W
04/09/2009 E0.88 INCH POLK AR AIRPLANE PILOT
0803 PM HAIL 2 SW MENA 34.56N 94.26W
04/09/2009 E3.00 INCH POLK AR EMERGENCY MNGR
LARGE APPLE SIZED HAIL FELL IN SOUTHWEST PORTIONS OF
MENA.
0830 PM HAIL ODEN 34.62N 93.79W
04/09/2009 E0.75 INCH MONTGOMERY AR LAW ENFORCEMENT
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:24 PM CDT | Tornado Warning | LZK | Polk, Scott | 66 min |
| Apr 9, 7:44 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 3 more | 61 min |
| Apr 9, 8:00 PM CDT | Tornado Warning | LZK | Polk | 45 min |
| Apr 9, 8:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Saline, Yell | 38 min |
| Apr 9, 8:25 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 35 min |
| Apr 9, 8:35 PM CDT | Tornado Warning | LZK | Clark, Pike | 40 min |
| Apr 9, 8:42 PM CDT | Tornado Warning | LZK | Montgomery, Pike | 48 min |
| Apr 9, 8:46 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Conway, Johnson, Logan, Marion and 6 more | 44 min |
| Apr 9, 9:03 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Saline, Yell | 42 min |
| Apr 9, 9:06 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery | 54 min |
| Apr 9, 9:15 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 45 min |
| Apr 9, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Garland and 13 more | 47 min |
| Apr 9, 10:01 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Saline | 44 min |
| Apr 9, 10:14 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Fulton, Independence, Izard, Jackson and 7 more | 61 min |
| Apr 9, 10:32 PM CDT | Tornado Warning | LZK | Grant, Hot Spring, Saline | 21 min |
| Apr 9, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| Apr 9, 11:10 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 35 min |
| Apr 9, 11:16 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski, White, Woodruff | 44 min |
| Apr 9, 11:21 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 39 min |
| Apr 9, 11:58 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 32 min |
| Apr 10, 4:59 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 14 hr |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.